# SDR IPXA12B71749

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Component: Light
- Component part number: 604073004
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER MAIN ENTRY DOOR SILL ARE INOPERATIVE.     RELAMPED LIGHT IAW AMM 33-51-05-2. OPS CHECKED OK.
